# SDR SWIA200110200

- Difficulty date: September 23, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,492 hours, 15,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, HAD A CARGO DOOR CAUTION MESSAGE. PERFORMED ADJUSTMENT/TEST OF CARGO DOOR PROX SWITCHES PER CRJ MM 52-70-02.  OPS CHECK FOUND GOOD.
